MathSciNet Relay Station
MathSciNet bibliographic data
MR1081218 05C10 (57M15)
Surowski, David B. Lifting map automorphisms and Macbeath's theorem. J. Combin. Theory Ser. B 50 (1990), no. 2, 135–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement